# SDR CA130118013

- Difficulty date: January 17, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 7,146 hours
- Engine: Pwa PT642A
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 265F868
- Condition: Bulged
- Location: Mlg
- Part time: 521 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MAINTENANCE DAILY INSPECTION, THE NR 1 TIRE WAS NOTED TO HAVE A LARGE BULGE IN THE OTBD RIB.  AFTER ALLOWING TIRE TO COOL, TIRE WAS DEFLATED AND REMOVED FROM WHEEL.  TIRE APPEARS TO HAVE A TREAD SEPARATION FROM THE CORDS FOR ABOUT 6". TREAD WEAR IS ONLY AT 0.140 INCH OR APPROXIMATELY HALF LIFE. TIRE HAS NO HISTORY OF BEING RUN LOW, FLAT OR BEING OVERINFLATED.
